# SDR CA031010002

- Difficulty date: September 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Labyrinth Seal
- Part number: 6893647
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SEVERAL CHIP LIGHTS WERE EXPERIENCED DURING OPERATION WHICH PROMPTED THE REMOVALOF ENGINE. MAGNETIC PARTICLES WERE NOTED ON THE UPPER GEARBOX CHIP DETECTOR. UPON FLUSHING THE TURBINE NR 8 BEARING AREA FERROUS PARTICLES AND SILVER FLAKES WERE FOUND. UPON DISASSEMBLY, THE TURBINE AFT LABYRINTH STATIONARY SEAL WAS FOUND TO HAVE ITS SILVER PLATED ID SEPARATED AS A RING. THE ROTATING SEAL WAS NOTED TO HAVE THE OIL SLINGER MACHINED OFF FROM CONTACT WEAR. THE FAILURE AND ASSOCIATED REPAIR PROCESSES FOR THIS PART ARE UNDER REVIEW.
